Reliability of a Circular Connected-(1,2)-or-(2,1)-out-of-(m,n):F Lattice System with Identical Components

Taishin NAKAMURA  Hisashi YAMAMOTO  Takashi SHINZATO  Xiao XIAO  Tomoaki AKIBA  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E100-A   No.4   pp.1029-1036
Publication Date: 2017/04/01
Online ISSN: 1745-1337
Type of Manuscript: PAPER
Category: Reliability, Maintainability and Safety Analysis
Keyword: 
circular connected-(1,2)-or-(2,1)-out-of-(m,n):F lattice system,  matrix approach,  Markov process,  closed formula,  

Full Text: PDF(1.4MB)
>>Buy this Article


Summary: 
Using a matrix approach based on a Markov process, we investigate the reliability of a circular connected-(1,2)-or-(2,1)-out-of-(m,n):F lattice system for the i.i.d. case. We develop a modified linear lattice system that is equivalent to this circular system, and propose a methodology that allows the systematic calculation of the reliability. It is based on ideas presented by Fu and Hu [6]. A partial transition probability matrix is used to reduce the computational complexity of the calculations, and closed formulas are derived for special cases.